# SDR AUS20030580

- Difficulty date: June 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5926059510
- Condition: Cracked
- Location: Wing
- Part time: 7,137 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING INBOARD SPOILER MAIN ACTUATOR SUPPORT FITTING CRACKED IN THE OUTBOARD SUPPORT CHANNEL AND PASSING THROUGH THE SPOILER DOWNSTOP PAD FITTING REAR RIVET HOLE. FOUND DURING INSPECTION IAW MFG ALERT SB 717-57A0016.
